# SDR 99ZZZX1998

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 400A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 45A63517075
- Condition: Failed
- Location: Bleed Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED DISCREPANCY STATED THAT THE BELLOWS WAS FOUND BLOWN DURING A 1,200 HOURS INSPECTION.  THE DUCT THAT FAILED HAD P/N 45AS63024-13 AND P/N 00624-NH1007853-10 ON IT AND IS ONLY PART OF THE OVERALL ASSY.  REPLACED THE DEFECTIVE DUCT.  (BEECHJET 400T - COMMERCIAL COUNTERPART BEECHJET 400A).
